# SDR ASAA2015051312031

- Difficulty date: May 13, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655736
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME AT BS 887 BETWEEN STR 25 AND 26 RT HAS CORROSION.  ACFT GROUNDED.  CORROSION BEYOND LIMITS.
